Pacific Journal of Mathematics

$2$-factorization in finite groups.

Makoto Hayashi

Article information

Source
Pacific J. Math., Volume 84, Number 1 (1979), 97-142.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784350

Mathematical Reviews number (MathSciNet)
MR559631

Zentralblatt MATH identifier
0415.20009

Subjects
Primary: 20D25: Special subgroups (Frattini, Fitting, etc.)

Citation

Hayashi, Makoto. $2$-factorization in finite groups. Pacific J. Math. 84 (1979), no. 1, 97--142. https://projecteuclid.org/euclid.pjm/1102784350


Export citation

References

  • [1] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math., 13 (1963), 775-1029.
  • [2] G. Glauberman, On the automorphism group of a finite group having no nonidentity normal sub- groups of odd order, Math. Z., 93 (1966), 154-160. 3# 1A characteristic subgroup of a p-stable groups, Canad. J. Math., 20 (1968).
  • [4] G. Glauberman, Global and local properties of finite groups, "FiniteSimple Groups, edited by M. B. Powell and G. Higman, Academic Press, 1971.
  • [5] G. Glauberman, Factorizations for 2-constrained groups, to appear.
  • [6] G. Glauberman, Factorizations in Local Subgroups in Finite Groups, Amer. Math. Soc. CBMS No. 33, 1978.
  • [7] D.M. Goldschmidt, 2-Fusion in finite groups, Annals of Math., 99 (1974), 70-117.
  • [8] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968.
  • [9] M. Hayashi, 2-Factorization in finite groups, II., in preparation.
  • [10] J. G. Thompson, Normal p-complements for finite groups, J. Algebra, 1 (1964), 43-46.
  • [11] J. G. Thompson, Factorizations of p-solvable groups, Pacific J. Math., 16 (1966), 371-372.